Controller design for Markov jumping systems subject to actuator saturation. (English) Zbl 1121.93027

Summary: The stochastic stabilization problem for a class of Markov jumping linear systems (MJLS) subject to actuator saturation is considered. The concept of domain of attraction in mean square sense is used to analyze the closed-loop stability. When the jumping mode is available, a mode-dependent state feedback controller is developed. Otherwise, we give a less conservative approach to design the mode-independent state feedback controller. Both design procedures can be converted into a set of linear matrix inequalities (LMIs). Finally, a numerical example is provided to show the effectiveness of the techniques.


93B52 Feedback control
93E15 Stochastic stability in control theory
93E03 Stochastic systems in control theory (general)
60J25 Continuous-time Markov processes on general state spaces
93D99 Stability of control systems
Full Text: DOI


[1] Boukas, E.K., Stochastic output feedback of uncertain time-delay systems with saturating actuators, Journal of optimization theory and applications, 118, 2, 255-273, (2003) · Zbl 1045.93039
[2] Boukas, E.K., Stochastic switching systems: analysis and design, (2005), Birkhauser Boston, forthcoming · Zbl 1108.93074
[3] Boukas, E.K.; Benzaouia, A., Stability of discrete-time linear systems with Markovian jumping parameters and constrained control, IEEE transactions on automatic control, 47, 3, 516-521, (2002) · Zbl 1364.93843
[4] Boukas, E.K.; Liu, Z.K., Deterministic and stochastic time delay systems, (2002), Birkhauser Boston · Zbl 0998.93041
[5] Cao, Y.Y.; Lam, J., Robust \(H_\infty\) control of uncertain Markovian jump systems with time-delay, IEEE transactions on automatic control, 45, 1, 77-83, (2000) · Zbl 0983.93075
[6] Cao, Y.Y.; Lin, Z., Robust stability analysis and fuzzy-scheduling control for nonlinear systems subject to actuator saturation, IEEE transactions on fuzzy systems, 11, 1, 57-67, (2003)
[7] Cao, Y.Y.; Lin, Z., A descriptor system approach to robust stability analysis and controller synthesis, IEEE transactions on automatic control, 49, 11, 2081-2084, (2004) · Zbl 1365.93363
[8] Cao, Y.Y.; Lin, Z.; Shamash, Y., Set invariance analysis and gain-scheduling control for LPV systems subject to actuator saturation, Systems and control letters, 46, 137-151, (2002) · Zbl 0994.93014
[9] Costa, O.L.V.; Filho, E.O.A.; Boukas, E.K.; Marques, R.P., Constrianed quadratic state feedback control of discrete-time Markovian jump linear systems, Automatica, 35, 4, 617-626, (1999) · Zbl 0933.93079
[10] Daraoui, N.; Benzaouia, A.; Boukas, E.K., Regulator problem for linear discrete-time delay systems with Markovian jumping parameters and constrained control, (), 2806-2810
[11] Dragan, V.; Morozan, T.; Stoica, A., \(H_2\) optimal control for linear stochastic systems, Automatica, 40, 7, 1103-1113, (2004) · Zbl 1060.93107
[12] El-Ghaoui, L.; Ait-Rami, M., Robust state-space stabilization of jump linear systems via lmis, International journal of robust and nonlinear control, 6, 1015-1022, (1996) · Zbl 0863.93067
[13] Fridman, E.; Shaked, U., A descriptor system approach to \(H_\infty\) control of linear time-delay systems, IEEE transactions on automatic control, 47, 253-270, (2002) · Zbl 1364.93209
[14] Gao, H.; Lam, J.; Xu, S.; Wang, C., Stabilization and \(H_\infty\) control of two-dimensional Markovian jump systems, IMA journal of mathematical control and information, 21, 4, 377-392, (2004) · Zbl 1069.93007
[15] Haddad, W.M.; Fausz, J.L., Nonlinear controllers for nonlinear systems with input nonlinearities, Journal of the franklin institute, 336, 649-664, (1999) · Zbl 0966.93102
[16] Hu, T.; Lin, Z., Control systems with actuator saturation: analysis and design, (2001), Birkhauser Boston · Zbl 1061.93003
[17] Limon, D.; Alamo, T.; Camacho, E.F., Enlarging the domain of attraction of MPC controllers, Automatica, 41, 629-635, (2005) · Zbl 1061.93045
[18] Mahmoud, M., Uncertain jumping systems with strong and weak functional delays, Automatica, 40, 3, 501-510, (2004) · Zbl 1046.93046
[19] Mohammed, B.; Khalid, B., A design of constrained controllers for linear systems with Markovian jumps, (), 256-260
[20] Murad, A.K.; Lewis, F.L., Nearly optimal control laws for nonlinear systems with saturating actuators using a neural network HJB approach, Automatica, 41, 779-791, (2005) · Zbl 1087.49022
[21] Shi, P.; Boukas, E.K.; Nguang, S.K.; Guo, X.P., Robust disturbance attenuation for discrete-time active fault tolerant control systems with uncertainties, Optimal control applications and methods, 24, 2, 85-101, (2003) · Zbl 1073.93568
[22] de Souza, C.E., A mode-independent \(H_\infty\) filter design for discrete-time Markovian jump linear systems, (), 2811-2816
[23] De Souza, C.E.; Trofino, A.; Barbosa, K.A., Mode-independent \(H_\infty\) filters for hybrid Markov linear systems, (), 947-952
[24] do Val, J.B.R.; Geromel, J.C.; Goncalves, A.P.C., The \(H_2\)-control for jump linear systems: cluster observations of Markov state, Automatica, 38, 343-349, (2002) · Zbl 0991.93125
[25] Wang, Z.; Qiao, H.; Burnham, K.J., On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters, IEEE transactions on automatic control, 47, 4, 640-646, (2002) · Zbl 1364.93672
[26] Xiong, J.; Lam, J.; Gao, H.; Ho, D.W.C., On robust stabilization of Markovian jump systems with uncertain switching probabilities, Automatica, 41, 897-903, (2005) · Zbl 1093.93026
[27] Xu, S.; Chen, T.; Lam, J., Robust \(H_\infty\) filtering for uncertain Markovian jump systems with mode-dependent time delays, IEEE transactions on automatic control, 48, 900-907, (2003) · Zbl 1364.93816
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.